A note on stability for stationary solutions of nonlinear parabolic equations

Shingo Takeuchi, Tomomi Yokota

研究成果: Article

元の言語English
ページ(範囲)119-129
ジャーナルMathematical Aspects of Modelling Structure Formation Phenomena
17
出版物ステータスPublished - 2001 9 1

これを引用

@article{b0ba679257084b40a1f850a529388404,
title = "A note on stability for stationary solutions of nonlinear parabolic equations",
author = "Shingo Takeuchi and Tomomi Yokota",
year = "2001",
month = "9",
day = "1",
language = "English",
volume = "17",
pages = "119--129",
journal = "Mathematical Aspects of Modelling Structure Formation Phenomena",

}

TY - JOUR

T1 - A note on stability for stationary solutions of nonlinear parabolic equations

AU - Takeuchi, Shingo

AU - Yokota, Tomomi

PY - 2001/9/1

Y1 - 2001/9/1

M3 - Article

VL - 17

SP - 119

EP - 129

JO - Mathematical Aspects of Modelling Structure Formation Phenomena

JF - Mathematical Aspects of Modelling Structure Formation Phenomena

ER -